# SDR ASAA2023103145961

- Difficulty date: October 31, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N976AK
- Make and model: Boeing 737-9
- Aircraft serial: 64967
- Aircraft time: 5,762 hours, 1,664 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 1,061 hours, 284 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Left Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

DURING CRUISE AT FL320, ENGINE #1 LOW OIL PRESSURE CAUTION LIGHT + OIL PSI DROPPING. EVENTUALLY OIL PSI SETTLED (IN THE RED) AT 5PSI. ALSO- LEFT OIL QTY INDICATOR WASN BLANK/BLACK. ALL OTHER INDICATIONS NORMAL. PERFORMED QRH: ENG LOW OIL PRESSURE CHECKLIST WHICH THEN DIRECTED QRH: ENG FAIL OR SHUTDOWN CHECKLIST. SHUT DOWN #1 ENG & LANDED UNEVENTFULLY. GROUNDED - YES. DIVERSION - INSPECTED #1 ENGINE ODMS SENSOR PER AMM 79-00-00 AND FOUND CONTAMINATED, INSPECTED #1 ENGINE STARTER MAG PLUG PER AMM 80-11-09, NO CONTAMINATION NOTED. INSPECTED SCAVENGE SCREEN PLUGS PER AMM 79-21-04, FOUND CONTAMINATION IN "A" SUMP, B AND C SUMPS NOT CONTAMINATED. FAULTS DETECTED 31-01441, 31-01442, 79-40862, 74-41192, 79-41800, 79-41810. TRANSFERRED TO EBU SHOP SHOP W/O # 1975764 N/R# 0001 DUE TO #1 ENGINE CHANGED, REF ASA T/C 71-ASA-01.
